MathSciNet Relay Station
MathSciNet bibliographic data
MR2139107 (2005m:47043) 47B32 (46E22 47A20 47A57)
Shimorin, Serguei Commutant lifting and factorization of reproducing kernels. J. Funct. Anal. 224 (2005), no. 1, 134–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement